# SDR REXA2016072201357

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL600*
- Aircraft serial: 7924
- Aircraft time: 25,069 hours, 22,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 95056
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BATTERY P52LF IAW AMM 33-51-04,  OPS CHECKED GOOD.
